Adaptive Neural Control for a Class of Nonlinear Multiagent Systems

Full text for this resource is not available from the Research Repository.

Zheng, S ORCID: 0000-0003-0084-9533, Shi, Peng ORCID: 0000-0001-8218-586X, Wang, S ORCID: 0000-0002-2111-6251 and Shi, Y (2021) Adaptive Neural Control for a Class of Nonlinear Multiagent Systems. IEEE Transactions on Neural Networks and Learning Systems, 32 (2). pp. 763-776. ISSN 2162-237X

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/44574
DOI https://doi.org/10.1109/TNNLS.2020.2979266
Official URL https://ieeexplore.ieee.org/document/9050668
Subjects Current > FOR (2020) Classification > 4007 Control engineering, mechatronics and robotics
Current > FOR (2020) Classification > 4602 Artificial intelligence
Current > Division/Research > College of Science and Engineering
Keywords adaptive control; uncertain multiagent systems; ordinary differential equations; beams; neural networks; barrier Lyapunov functions; proportional integral (PI)-type controller
Citations in Scopus 6 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login